Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Getting Used To Meds

Getting Used To Meds

Has anyone been on keppra or lamotrogine? How long did it take you to get used to them?

A MyEpilepsyTeam Member said:

The epilepsy medications differ country to country as well. Some drugs used in the states are not issued in England. I'm on Lamactal now. Permission letters are needed if your travelling to different country's.

posted over 6 years ago
A MyEpilepsyTeam Member said:

I never got used to the keppra. I was like the walking dead literally! The dude I was with at the time, had to keep lifting my head up and kept yelling at me to wake me up! I only moved around like a human every 6 hrs. That was basically when the meds was low in my system... And was meds time! Thank god I don't take those!!

posted over 6 years ago
A MyEpilepsyTeam Member said:

I've been on lamotrogine since the age of a round 8 years old, I'm now on the laminate Form & I've had no problems at all with this medication. Lamotrogine is considered an 'adult' drug but it was the only one that worked for me. It can take a person's body a while for the drug to settle in (or not). It may take time to get the one that works best for you. I've been seizure free (as far as I know) for the last 16+ years

posted over 6 years ago
A MyEpilepsyTeam Member said:

I've been on lamictal for three years no issues but I feel my seizures have increased. Right now not responding well to Keppra as I am extremely sensitive to medication and it causes anger and crying

posted over 6 years ago
A MyEpilepsyTeam Member said:

Wasn't on Lamictal very long, even on 800mg/day my levels were sub-therapeutic. Think lamotrigine is 1-2 weeks to stabilize. Keppra "normalizes"pretty quickly, in 24 hours. If you have reached your destination dose (the level your doctors want you to be taking) your body should be adjusted to it.

BOTH drugs can exhibit side effects. Skin rash is a big warning for lamotrigine. Keppra can have side effects on the emotional end. So alert your doctor if you have anything along those lines.

posted over 6 years ago
Already a Member? Log in